| Model Number |
B1050-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the arteriovenous (av) fistula.The 5.00x40mm armada balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated to 8 atmospheres (atm).Then the balloon was inflated a second time to 20 (atm) when the balloon ruptured.The bdc was removed from the patient, without issue.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another same size armada balloon was to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.